# SDR QXEA0102095

- Difficulty date: December 13, 2001
- Submitted: January 15, 2002
- Operation: Air carrier
- Aircraft: N488US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11240
- Aircraft time: 31,509 hours, 37,612 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FRAME TO SKIN CONNECTION ANGLE BRACKET CRACKED APPROXIMATELY 1.125 INCH AT FRAME 17565, BETWEEN STRINGER 22 AND 23.  REPAIRED IAW FOKKER SRM 51-10-4, PAGE 9, PARAGRAPH 4 B AND C, AND SRM 51-31-01.
